Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A decomposition for complete normed abelian groups with applications to spaces of additive set functions


Author: Richard B. Darst
Journal: Trans. Amer. Math. Soc. 103 (1962), 549-558
MSC: Primary 28.13
DOI: https://doi.org/10.1090/S0002-9947-1962-0137807-5
MathSciNet review: 0137807
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.13

Retrieve articles in all journals with MSC: 28.13


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0137807-5
Article copyright: © Copyright 1962 American Mathematical Society